# SDR TSAA1132014

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 37,532 hours, 39,855 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Ring
- Condition: Broken
- Location: Mlg Roller Guide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.  FLIGHT RETURNED TO DEPARTURE  AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED BROKEN ROLLER GUIDE LOCK RING ON LT MLG INBD AND OTBD ROLLER GUIDE SWITCH.  ADJUSTED/TESTED LANDING GEARS (EXTENSION AND RETRACTION) IAW AMM 32-30-00.  OPS CHECK NORMAL.  RII ACCOMPLISHED FOR LANDING GEAR EXTENSION AND RETRACTION.
